Hyperbolic geometrical approach to model reduction

Soumelidis, Alexandros and Bokor, József and Schipp, Ferenc and Szabó, Zoltán (2017) Hyperbolic geometrical approach to model reduction. IFAC PAPERS ONLINE, 50 (1). pp. 12905-12910. ISSN 2405-8963 10.1016/j.ifacol.2017.08.1784

[img] Text
Soumelidis_12905_3282825_z.pdf
Restricted to Registered users only

Download (840kB)
[img] Text
Soumelidis_13447_3282825_ny.pdf

Download (475kB)
Item Type: Article
Uncontrolled Keywords: nonparametric methods; Frequency domain identification; Identification for control
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 14 Dec 2017 11:52
Last Modified: 25 Apr 2018 08:38
URI: http://eprints.sztaki.hu/id/eprint/9259

Update Item Update Item